Please use this identifier to cite or link to this item: http://lir.byuh.edu/jspui/handle/123456789/3065
Title: Supplementation of Opposites in Simple Predicate Expansion
Authors: Shen, Yao
Issue Date: 1971
Publisher: TESL Reporter
BYU-Hawaii
Description: Volume 1: Number 1
URI: http://lir.byuh.edu/jspui/handle/123456789/3065
Appears in Collections:TESL Reporter

Files in This Item:
File SizeFormat 
2621_TESL_v4_i2_1971.pdf198.06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.